MathSciNet Relay Station
MathSciNet bibliographic data
MR1234428 40A25 (65B05)
Van Tuyl, Andrew H. Acceleration of convergence of a family of logarithmically convergent sequences. Math. Comp. 63 (1994), no. 207, 229–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement